# SDR R61A2021081400646

- Difficulty date: July 28, 2021
- Submitted: August 14, 2021
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 27,587 hours, 19,793 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 170186181005
- Condition: Corroded
- Location: Frms 88-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK CF3 FLOOR STRUCTURE CORROSION FOUND ON FLOOR SUPPORT ON RH SIDE BTWN FR 88-90. REPLACED SUPPORT PN 170-186181-005 IAW SRM 51-43-01, 51-42-01 SEE AAR NRC# 4500937-2000-0039 FOR WORK PERFORMED. AC WAS RTS
